Title: The solution of Schmitter's simple problem: Numerical illustration
Authors: DeVylder, F ×
Goovaerts, Marc
Marceau, E #
Issue Date: Jun-1997
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:20 issue:1 pages:43-58
Abstract: Numerical illustrations are given of the technique to solve Schmitter's problem proposed in De Vylder and Marceau (1996).
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science